Please use this identifier to cite or link to this item:
Title: Asymptotic distribution for a discrete version of integrated square error of multivariate density kernel estimators
Authors: Tenreiro, Carlos 
Keywords: Kernel estimators; average square error; Asymptotic distribution; U-statistics; Goodness of fit
Issue Date: 1998
Citation: TENREIRO, Carlos - Asymptotic distribution for a discrete version of integrated square error of multivariate density kernel estimators. "Journal of Statistical Planning and Inference". 69:1 (1998) 133-151.
Abstract: In this paper we consider the weighted average square error An([pi]) = (1/n) [Sigma]nj=1{fn(Xj) -; f(Xj)}2[pi](Xj), where f is the common density function of the independent and identically distributed random vectors X1,..., Xn, fn is the kernel estimator based on these vectors and [pi] is a weight function. Using U-statistics techniques and the results of Gouriéroux and Tenreiro (Preprint 9617, Departamento de Matemática, Universidade de Coimbra, 1996), we establish a central limit theorem for the random variable An([pi]) -; EAn([pi]). This result enables us to compare the stochastic measures An([pi]) and In([pi] · f) = [integral operator]{fn(x) -; f(x)}2([pi] · f)(x)dx and to deduce an asymptotic expansion in probability for An([pi]) which extends a previous one, obtained, in a real context with [pi] = 1, by Hall (Stochastic Processes and their Applications, 14 (1982) pp. 1-16). The approach developed in this paper is different from the one adopted by Hall, since he uses Komls-Major-Tusnády-type approximations to the empiric distribution function. Finally, applications to goodness-of-fit tests are considered. More precisely, we present a consistent test of goodness-of-fit for the functional form of f based on a corrected bias version of An([pi]), and we study its local power properties. © 1998 Elsevier Science B.V. All rights reserved.
DOI: 10.1016/s0378-3758(97)00154-7
Rights: closedAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat Login
filef074628cf8d94876bd876855dca35e1a.pdf649.4 kBAdobe PDF    Request a copy
Show full item record


checked on Aug 2, 2022

Page view(s)

checked on Aug 18, 2022


checked on Aug 18, 2022

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.